About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 814759, 15 pages
Research Article

Complex Transforms for Systems of Fractional Differential Equations

Institute of Mathematical Sciences, University of Malaya, 50603 Kuala Lumpur, Malaysia

Received 8 August 2012; Revised 11 October 2012; Accepted 11 October 2012

Academic Editor: Elena Litsyn

Copyright © 2012 Rabha W. Ibrahim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Rabha W. Ibrahim, “Numerical Solution for Complex Systems of Fractional Order,” Journal of Applied Mathematics, vol. 2012, pp. 1–11, 2012. View at Publisher · View at Google Scholar
  • Wei-Hua Su, Xiao-Jun Yang, H. Jafari, and Dumitru Baleanu, “Fractional complex transform method for wave equations on Cantor sets within local fractional differential operator,” Advances in Difference Equations, 2013. View at Publisher · View at Google Scholar
  • Hai Zhang, Jinde Cao, and Wei Jiang, “Controllability Criteria for Linear Fractional Differential Systems with State Delay and Impulses,” Journal of Applied Mathematics, vol. 2013, pp. 1–9, 2013. View at Publisher · View at Google Scholar